MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY STREAMLINE TL PEDICLE SCREW; SPINAL FIXATION SCREW

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY STREAMLINE TL PEDICLE SCREW; SPINAL FIXATION SCREW
Model Number 05-PA-65-40
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation and was found to be disassembled.When the components were inspected, they were found to be within specifications.Another screw of this lot was tested and the complaint failure mode could not be duplicated.The dhr was reviewed and the device was manufactured to pioneer surgical's specifications.
 
Event or Problem Description
The patient had a posterior spinal rod fixation surgery on (b)(6) 2017.Approximately 2 weeks post op, the patient came in for a follow up visit and it was found that one of the pedicle screws had disassociated.The patient was revised and the screw was replaced.

Brand Name
PIONEER SURGICAL TECHNOLOGY STREAMLINE TL PEDICLE SCREW
Common Device Name
SPINAL FIXATION SCREW
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key6661057
Report Number1833824-2017-00019
Device Sequence Number1539126
Product Code NKB
UDI-Device Identifier00846468052362
UDI-Public(01)00846468052362(10)252393
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number05-PA-65-40
Device Catalogue NumberSAME
Device Lot Number252393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR